MAUDE Adverse Event Report: ARTHREX, INC. 4.5X40MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 4.5X40MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 4.5X40MM PERIPHERAL SCREW, NON-LOCKING
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/28/2024, it was reported by a sales representative via email that an ar-9564-2442-lat glenosphere and glenosphere set screw disengaged from the baseplate.The patient underwent surgery on (b)(6) 2023 for a reverse shoulder arthroplasty.Postoperatively the patient experienced pain and a ct scan revealed glenosphere and glenosphere set screw disengaged from the baseplate.On (b)(6) 2023, the patient underwent a revision surgery in which a new glenosphere along with humeral components were implanted.No further information was provided.Additional information received on 11/4/2024: during the revision surgery, the ar-9502f-39lcpc suturecup, the ar-9503-3942-3 humeral insert, the ar-9501-07p humeral stem, the ar-9582-20 modular post, the ar-9563-28 peripheral locking screw, the ar-9563-16 peripheral locking screw, the ar-9563-20 peripheral locking screw, the ar-9562-40nl peripheral locking screw, the ar-9580-2010-2s baseplate, and ar-9564-2442-lat glenosphere was removed.Both procedures were performed by the same surgeon and at the same facility.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Corrected information: b3 date of event.Additional information: d6a, d6b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
4.5X40MM PERIPHERAL SCREW, NON-LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20726301
Report Number1220246-2024-08563
Device Sequence Number20957292
Product Code PHX
UDI-Device Identifier00888867296756
UDI-Public(01)00888867296756(11)230112(17)271231(10)15043766
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4.5X40MM PERIPHERAL SCREW, NON-LOCKING
Device Catalogue NumberAR-9562-40NL
Device Lot Number15043766
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown